# SDR 2005UALA01236

- Difficulty date: November 7, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 21,741 hours, 2,778 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Lav 117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 117 OUTSIDE LIGHT INOP.  *S/D*  REPLACED EMERGENCY LIGHT ASSY.
